# SDR JJBA2018111606008

- Difficulty date: November 6, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 34,959 hours, 22,467 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMERGENCY EXIT SEAL IS TORN AT FORWARD AND AFT SIDES. REMOVED AND REPLACED SEALS ON THE RIGHT OVER WING EMERGENCY EXIT.
